# SDR 05FDEA02608

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- Engine: Ge CF66K
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Wrong Part
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIR COND COMPT LT SIDE FOUND EXISTING REPAIR WITH WRONG FASTENERS (CHERRY AND BOLT) ON NLG BLKHD.  REMOVED EXISTING REPAIR, TRIMMED OUT DAMAGED AREA AND REPAIRED IAW SRM.
